# SDR DALA2024102810441

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,213 hours, 32,164 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0627494) DURING INSPECTION, A CRACK WAS FOUND RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAMES OF THE LH 9P/N 141A8811-3) AND/OR RH (P/N 141A8811-4) NO. 1 DECK WINDOWS. REPAIRED CRACK PER ERA 619132-14.
